# SDR DLM88090123

- Difficulty date: January 29, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 48,870 hours, 36,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Unwanted Deploy
- Location: L-2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE ACCIDENTAL DEPLOYMENT WITH NO INFLATION.  REMOVED OLD SLIDE PACK.  INSTALLED NEW SLIDE PER AMM 25-62-00-201 FOR SERVICE.
